ISSN: 1813-0410

Keywords : Banach S


The Normed S*-Vector Lattice and Some Properties

Ali Hussain Battor; Shatha Abdul-Hussain Kadhum

journal of kerbala university, Volume 9, Issue 1, Pages 101-108

In this paper, we will discuss some order and topological properties of normed S*-vector lattices which are analogous to the corresponding properties of usual normed lattices, we established assertions contained on (o) and (no)-convergence remain valid for the (t) and (nt)-convergence and investigate the fundamental concepts used for understanding this work.